we noted a friend with bilateral pinpoint pupils and periodic strabismus of both eyes, but at separate times. could this be a side effect of heroin or oxycodone use? are there other known causes that would be seen in a 24 y/o known drug abuser?
I'm aware that those are also known causes, but we were eating dinner and though he was "slow to process", there were no other associated symptoms. when confronted he blamed "coming off lexapro", but i am rather skeptical.
Indeed, the use of "recreational" with drugs, is in fact a cop out, but not mine; it's rampant in the literature. this man is a know drug abuser and addict. i'd never seen him like this and, though i've since run into some clinical literature that associates strabismus with heroin withdrawal, i just wondered about it. it was a very strange evening.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.